Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2015, 2:17 PM EDT for Ocean County, New Jersey. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 2:17 PM EDT (18:17 UTC)
- Expired
- Jul 8, 2015, 2:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 38 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 849 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
281
WWUS81 KPHI 081817
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 PM EDT WED JUL 8 2015
NJZ020-022-025>027-081845-
SOUTHEASTERN BURLINGTON-ATLANTIC-COASTAL ATLANTIC-COASTAL
OCEAN-OCEAN-
217 PM EDT WED JUL 8 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ATLANTIC...
SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
AT 216 PM EDT...A STRONG THUNDERSTORM WAS OVER NEW GRETNA...OR 15
MILES NORTH OF ATLANTIC CITY...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BARNEGAT...EGG HARBOR CITY...TUCKERTON...SURF CITY...PORT REPUBLIC...
WADING RIVER...NEW GRETNA...BEACH HAVEN WEST...BASS RIVER STATE
FOREST...MYSTIC ISLAND...MANAHAWKIN AND OCEAN ACRES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3969 7419 3969 7414 3964 7418 3967 7421
3967 7422 3962 7420 3963 7426 3958 7422
3958 7434 3955 7427 3950 7429 3956 7441
3949 7439 3947 7452 3965 7458 3978 7419
3971 7415 3970 7413
TIME...MOT...LOC 1816Z 254DEG 21KT 3959 7446
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 9:46 AM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jul 8, 9:46 AM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 946 AM EDT WED JUL 8 2015 .SYNOPSIS... A COLD FRONT IN NORTHWEST PENNSYLVANIA WILL MOVE SLOWLY SOUTHEAST TODAY, BEFORE STALLING OVER SOUTHERN SECTIONS OF THE AREA TONIGHT. TWO AREAS OF LOW PRESSURE WILL MOVE EAST ALONG THE FRONT AND OFF THE NEW JERSEY COAST, ONE EARLY THURSDAY AND THEN ANOTHER EARLY FRIDAY. HIGH PRESSURE WILL BRIEFLY MOVE INTO THE REGION FOR THE WEEKEND, BEFORE A WARM FRONT MOVES TO OUR NORTH ON MONDAY. MORE SCATTERED SHOWER AND THUNDERSTORM CHANCES WILL PREVAIL EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SOME LIGHT SHOWERS CONTINUE TO MOVE EASTWARD THROUGH PENNSYLVANIA THIS MORNING AND WE WILL SEE SCATTERED COVERAGE ACROSS OUR AREA OVER THE NEXT FEW HOURS. THE SHOWERS ARE WEAKENING AS THEY PUSH EASTWARD AND ONLY A FEW HUNDREDTHS OF AN INCH OF RAIN ARE EXPECTED. STILL HAVE SOME CONCERNS OVER TODAYS MAX TEMPERATURES AS WE ARE STARTING TO SEE AN INCREASE IN CLOUD COVER. FORECAST MAX TEMPS MAY BE A FEW DEGREES TOO HIGH BUT WITH A WARM START TO THE DAY, AND POTENTIAL BREAKS IN THE COULD DECK, WE MAY STILL APPROACH THE CURRENT FORECAST TEMPS. WILL MONITOR THROUGH THE NEXT COUPLE OF HOURS AND MAY NEED TO ADJUST DOWNWARD IF CLOUDS REMAIN THICK ACROSS THE AREA. IT MAY TAKE SOME HEATING TO REDEVELOP SHOWERS FOR THIS AFTERNOON AS WE ARE MUCH MORE DEPENDENT ON SFC INSTABILITY DURING THE MID AFTERNOON HOURS OVER E PA AND N OR CENTRAL NJ. THOSE SHOWERS EXPECTED TO DEVELOP ESEWD. PWAT 2.25 INCHES DURING THE AFTN AND EVENING ALONG AND SE OF I-95! YET MLCAPE NOT IMPRESSIVE...ABOUT 800J. 0-6KM BULK SHEAR DECREASES DURING THE DAY WITH WLY CONVECTIVE STEERING FLOW APPEARING TO SLOW TO 15 KT BY THIS EVENING, AND NEARLY PARALLEL TO THE SLOW MOVING FRONT. THIS COULD MEAN NARROW SWATH OF 2-4 INCH RAINFALLS, IF TRAINING CAN OCCUR OR REOCCUR, ESPECIALLY DELMARVA OR SE PA AND S NJ. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/... TONIGHT...EVENING CONVECTION PROBABLY DIES OUT THOUGH THERE IS A CHANCE OF RENEWED SHOWERS/TSTMS TO OUR WEST ADVANCING INTO OUR AREA OVERNIGHT. THE SFC COOL FRONT SAGS DOWN TO NEAR PHILADELPHIA AND ATLANTIC CITY BY DAWN THURSDAY. HUMID. PWAT LOWERS .3 TO .4 INCHES OVERNIGHT BUT STILL A JUICY 1.5 TO 2 INCHES S OF I-78 AT DAYBREAK THURSDAY. THIS PART OF THE FCST WAS A 50 50 BLEND OF THE 00Z/8 NAM/GFS MOS GUIDANCE. CONFIDENCE IS ONLY AVERAGE, AND BELOW AVERAGE REGARDING POPS/TIMING. && .LONG TERM /THURSDAY THROUGH TUESDAY/... A STALLED FRONT WILL BE LOCATED TO OUR S ON THU AND AN AREA OF LOW PRES WILL MOVE ACRS FROM THE W DURG THE DAY. GUID DIFFERS ON THE EXACT LOCATION OF THIS LOW, BUT IT WILL BE ENOUGH TO TRIGGER SOME TSTMS THU AFTN INTO THE EVE. SPC HAS PLACED THE SRN HALF OF THE ARE IN MRGNL RISK, WITH WIND BEING THE BIGGEST THREAT. HVY RAIN IS ALSO PSBL. BEHIND THIS FEATURE, WK HIGH PRES WILL BUILD IN FOR FRI THRU SAT NIGHT AND IT LOOKS TO BE A NICE WEEKEND. THEN BY SUN, MOISTURE WILL MOVE EWD AHEAD OF DEVELOPING LOW PRES NR THE GRTLKS. THE ECMWF IS MUCH SLOWER/DRIER THAN THE GFS AND HAS SUPPORT FROM THE CMC, SO ITS PSBL THAT SUN IS DRY BUT FOR NOW WILL CARRY SOME LOW POPS. MDLS ARE IN BETTER AGREEMENT THAT THE PRECIP WITH THIS LOW ARRIVES SUN NIGHT INTO MON, BUT DIFFER ON THE DETAILS. THERE IS ANOTHER ROUND FCST FOR TUE. WITH AN H5 TROF IN THE E, AND A BUNCH OF BOUNDARIES AROUND, WE WILL CONTINUE TO BE IN THIS PATN OF SYS MOVG THRU THE FLOW BRINGING MAINLY DIURNAL SHWRS/TSTMS ON MANY DAYS. TEMPS WILL GENLY BE AT OR SLIGHTLY ABV NRML THRU THE PD. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...VFR CIGS GENERALLY AOA 5000 FT. BRIEF IFR CONDITIONS IN MAINLY AFTERNOON EVENING SHOWERS AND SCT TSTMS. GRADIENT S-SW WIND GUST 15 KT, POSSIBLY 20 KT AT 15Z, BUT SOMEWHAT DECREASING GUSTINESS DURING THE AFTERNOON EXCEPT NEAR TSTMS WHERE GUSTS 30KT POSSIBLE. CONFIDENCE: AVERAGE TONIGHT...VFR CIGS WITH MVFR VSBY POSSIBLE. CHANCE OF SHOWERS. POSSIBLE MVFR OR IFR CIGS DEVELOP NEAR THE FRONTAL BOUNDARY TOMORROW MORNING ACROSS S NJ AND SE PA BUT FAR TOO UNCERTAIN ATTM. CONFIDENCE: AVERAGE. OUTLOOK... THU...GENLY VFR. HOWEVER, MVFR/IFR PSBL IN AFTN/EVE SHRA/TSRA.MDT CONFIDENCE. FRI - SATURDAY NIGHT...VFR. W TO NW WIND UNDER 10 KT. HIGH CONFIDENCE. SUN...MOSTLY VFR. SOME AFTN SHRA/TSRA PSBL. LOW TO MDT CONFIDENCE. && .MARINE... NO MARINE HAZARDS FORESEEN ATTM THROUGH TONIGHT, EXCEPTING THE POSSIBILITY OF MARINE WEATHER STATEMENTS OR SPECIAL MARINE WARNINGS FOR CONVECTIVE GUSTS 25-35 KT LATE THIS AFTN/EVENING. OTHERWISE GRADIENT SSW WIND GUSTS 15-20 KT THIS MORNING MAY DECREASE LATE TODAY FROM NORTH TO SOUTH IN NJ WITH THE APPROACHING COLD FRONT THEN WINDS ALONG THE NJ COAST SHOULD BECOME SOME SORT OF NLY COMPONENT LATE TONIGHT. OUTLOOK... THU-SUN...SUB-SCA CONDS EXPECTED DURG THE PD. W TO NW FLOW THU- SAT, THEN BECOMING SW ON SUN AND INCREASING. && .RIP CURRENTS... MAXIMUM WAVE ENERGY SHOULD BE FROM A 3-4 FT, 5-6 SECOND SOUTHERLY WIND WAVE WITH A 190 DEGREE SURFACE WIND AT 12 KT OFFERING A LOW RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS ALONG BOTH THE NJ AND DE COASTS TODAY. OUTGOING AFTERNOON TIDES MID AND LATE AFTERNOON WILL LOCALLY ENHANCE THE RIP CURRENTS BUT THE LACK OF MUCH LONG PERIOD INCOMING SWELL KEEPS THE RISK GENERALLY LOW. THUNDERSTORMS MAY IMPACT BEACH ACTIVITIES MID OR LATE AFTERNOON. FOR SAFETY SAKE: PLEASE SWIM IN THE PRESENCE OF LIFEGUARDS. THEY CAN BE THERE INSTANTLY WHEN ON DUTY, FOR RESCUES. TO OUR KNOWLEDGE AND PRELIMINARY INFO: UNUSUAL... NO RIP CURRENT FATALITIES IN JUNE ALONG THE US COASTS. HIGHLY UNUSUAL. PART OF THAT IS RELATED TO THE SO FAR QUIET TROPICS. NO BEACH HAZARD STATEMENT ON MAN O WARS AND THE FEW SHARK SITINGS AS DOCUMENTED IN THE MEDIA. ALREADY OTHERS ARE COMMENTING. WHAT WE DO KNOW IS THAT THE SSTS ARE RUNNING ABOUT 3 TO 6 DEGREES ABOVE NORMAL ALONG THE ATLC AND DE COAST WITH SOME INDICATION IN THE SATELLITE SST ANALYSIS OF MINOR UPWELLING (COOLING) ALONG THE NJ C0AST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...DRAG/MEOLA SHORT TERM...DRAG LONG TERM...NIERENBERG AVIATION...DRAG/NIERENBERG MARINE...DRAG/NIERENBERG RIP CURRENTS...
Hazardous weather outlook, Jul 8, 4:00 AM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT WED JUL 8 2015 NJZ001-007>010-012-PAZ054-055-061-062-105-090800- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- LEHIGH-NORTHAMPTON-UPPER BUCKS- 400 AM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS THIS AFTERNOON MAY PRODUCE BRIEF POOR DRAINAGE FLOODING RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON THURSDAY NIGHT THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ060-070-071- 101>104-106-090800- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS- 400 AM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE BRIEF POOR DRAINAGE FLOODING RAINFALL IMPACTING TRAVEL. ADDITIONALLY THERE IS A SMALL CHANCE THAT A COUPLE OF STORMS OVER THIS AREA MAY PRODUCE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON INTO THURSDAY NIGH THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-090800- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 400 AM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. ISOLATED OR SCATTERED THUNDERSTORMS LATE THIS AFTERNOON OR EVENING MAY PRODUCE POOR DRAINAGE FLOODING RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON INTO THURSDAY NIGHT THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-090800- DELAWARE BEACHES- 400 AM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS LATE THIS AFTERNOON OR MORE LIKELY THIS EVENING MAY PRODUCE POOR DRAINAGE FLOODING RAINFALL. THERE IS ALSO A SMALL CHANCE THAT A STORM COULD PRODUCE DAMAGING WIND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON INTO THURSDAY NIGHT THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-090800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. A COUPLE OF THUNDERSTORMS MAY PRODUCE WIND GUSTS TO GALE FORCE LATE TODAY OR THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 8, 1:17 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
117 PM EDT WED JUL 8 2015
NJZ001-007>009-PAZ062-081745-
MORRIS-SUSSEX-HUNTERDON-WARREN-NORTHAMPTON-
117 PM EDT WED JUL 8 2015
...A LINE OF SHOWERS WILL AFFECT NORTH CENTRAL HUNTERDON...CENTRAL
WARREN...CENTRAL MORRIS...SOUTHWESTERN SUSSEX AND EAST CENTRAL
NORTHAMPTON COUNTIES...
AT 116 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
LAKE MOHAWK TO NEAR BELVIDERE...AND MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...KINNELON...HACKETTSTOWN...BOONTON...
BUTLER...WHARTON...WASHINGTON...ROCKAWAY...MOUNT ARLINGTON...MOUNTAIN
LAKES...STANHOPE...RIVERDALE...NETCONG...BELVIDERE...OXFORD...
OGDENSBURG...HOPE AND GLEN GARDNER.
BRIEF TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4068 7489 4084 7521 4109 7470 4106 7449
4104 7450 4105 7446 4105 7444 4103 7442
4100 7430 4098 7428
TIME...MOT...LOC 1716Z 290DEG 15KT 4103 7469 4086 7505
SFJSpecial weather statement, Jul 8, 1:46 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT WED JUL 8 2015
DEZ001-NJZ016-017-PAZ070-071-081815-
NEW CASTLE-GLOUCESTER-SALEM-PHILADELPHIA-DELAWARE-
146 PM EDT WED JUL 8 2015
...A SHOWER WILL AFFECT NORTHEASTERN NEW CASTLE...NORTHWESTERN
SALEM...NORTHWESTERN GLOUCESTER...DELAWARE...SOUTHEASTERN CHESTER AND
SOUTHWESTERN PHILADELPHIA COUNTIES...
AT 145 PM EDT...A SHOWER WAS OVER WILMINGTON...MOVING NORTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...WILMINGTON...CHESTER...WEST DEPTFORD...PENNSVILLE...
YEADON...CARNEYS POINT...FOLCROFT...SWARTHMORE...ELSMERE...
PAULSBORO...NEW CASTLE...PENNS GROVE...WOODBURY HEIGHTS...
SWEDESBORO...NEWPORT...ARDEN...GIBBSTOWN...PHILADELPHIA INTERNATIONAL
AIRPORT AND PHILADELPHIA INTERNATIONAL ARPT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS SHOWER...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3978 7569 4001 7534 3979 7514 3963 7555
3966 7552 3969 7551 3971 7549 3972 7552
3967 7555 3966 7556 3966 7558
TIME...MOT...LOC 1745Z 236DEG 22KT 3975 7555
SFJSpecial weather statement, Jul 8, 1:59 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
159 PM EDT WED JUL 8 2015
MDZ008-012-015-019-081830-
QUEEN ANNE'S-CECIL-KENT-KENT-QUEEN ANNE'S-TALBOT-CECIL-
159 PM EDT WED JUL 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT QUEEN ANNE'S...KENT...
CECIL AND NORTH CENTRAL TALBOT COUNTIES...
AT 158 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PERRYMAN TO NEAR CHESAPEAKE BAY BRIDGE...AND
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ELKTON...CENTERVILLE...CHESTERTOWN...CENTREVILLE...NORTH EAST...ROCK
HALL...CHARLESTOWN...CHURCH HILL...CECILTON...BETTERTON...OLD TOWN...
KENNEDYVILLE...STARR...HOLLYWOOD BEACH...HOPE...GRASONVILLE...
MORGNEC...STEVENSVILLE...WYE MILLS AND CHESTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3904 7631 3898 7628 3900 7617 3903 7624
3917 7628 3932 7618 3943 7599 3955 7602
3955 7605 3965 7581 3891 7599 3891 7620
3897 7625 3891 7624 3891 7630 3896 7631
3890 7636 3890 7637
TIME...MOT...LOC 1758Z 250DEG 18KT 3942 7622 3900 7638
SFJSpecial weather statement, Jul 8, 2:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 PM EDT WED JUL 8 2015
NJZ020-022-025>027-081845-
SOUTHEASTERN BURLINGTON-ATLANTIC-COASTAL ATLANTIC-COASTAL
OCEAN-OCEAN-
217 PM EDT WED JUL 8 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ATLANTIC...
SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
AT 216 PM EDT...A STRONG THUNDERSTORM WAS OVER NEW GRETNA...OR 15
MILES NORTH OF ATLANTIC CITY...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BARNEGAT...EGG HARBOR CITY...TUCKERTON...SURF CITY...PORT REPUBLIC...
WADING RIVER...NEW GRETNA...BEACH HAVEN WEST...BASS RIVER STATE
FOREST...MYSTIC ISLAND...MANAHAWKIN AND OCEAN ACRES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3969 7419 3969 7414 3964 7418 3967 7421
3967 7422 3962 7420 3963 7426 3958 7422
3958 7434 3955 7427 3950 7429 3956 7441
3949 7439 3947 7452 3965 7458 3978 7419
3971 7415 3970 7413
TIME...MOT...LOC 1816Z 254DEG 21KT 3959 7446
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:17 PM EDT | Special Weather Statement | PHI | Morris, Warren | 28 min |
| Jul 8, 1:32 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 3 hr |
| Jul 8, 2:40 PM EDT | Special Weather Statement | PHI | Ocean | 50 min |
| Jul 8, 2:45 PM EDT | Special Weather Statement | PHI | Morris | 30 min |
| Jul 8, 3:42 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 4 hr |
| Jul 8, 4:25 PM EDT | Special Weather Statement | PHI | Camden | 35 min |
| Jul 8, 4:28 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland, Gloucester, Salem | 4 hr |
| Jul 8, 4:52 PM EDT | Special Weather Statement | PHI | Cumberland | 23 min |
| Jul 8, 5:06 PM EDT | Special Weather Statement | PHI | Ocean | 24 min |
| Jul 8, 5:10 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jul 8, 5:24 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester | 4 hr |
| Jul 8, 5:45 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 45 min |
| Jul 8, 5:49 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 8, 6:25 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer | 4 hr |
| Jul 8, 1:46 PM EDT | Special Weather Statement | PHI | Delaware | 29 min |
| Jul 8, 1:59 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 31 min |
| Jul 8, 2:27 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's, Talbot | 48 min |
| Jul 8, 2:58 PM EDT | Special Weather Statement | PHI | Cecil | 32 min |
| Jul 8, 3:10 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's | 35 min |
| Jul 8, 3:33 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 4 hr |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.